confused

i just got back from a diabetic clinic and am confused more than ever . my blood sugars read 145 fasting and 125 postprandial....

earlier i was put on meds glizid 40 mg which caused shakiness and low sugars unpredictably.... i stopped the meds and took a break for a couple of months and then decided to do a check which resulted in the above. my diet and weight and other related stuff were okayed by the doctor. i am wondering if anyone has any views or info on the dawn phenomenon. any input is most welcoome,,, thanks

5 Replies

oldestnewest
  • Dear Sharada I was on medication as well and dedided that I dont want to them anymore, its been 2 years now since I stopped meds and my sugar level are perfectly fine still. what helped me most was exercising atleast 20-30 minutes a day and eating healthy making sure that I eat atleast 3 veggies a day with my meal. Hope this can assist you... thanks.

  • The information contained in your post is not sufficient to arrive at a conclusion. If you are ready to share, I shall tell what more details are required.

  • sure what is it that i need to share....

  • What do you eat for your evening meal?

  • i eat early by 7:00 p.m. dinner consists mostly of lunch leftovers which would be rice vegetables curds ....pretty much a tam bram diet